| Model Number |
2106-1003 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.Product analysis product id: 2106-1003 lotno: y160333 visual and optical inspection revealed the threads on the tip of the holder are damaged.Damage present was likely caused by cross-threading.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with pre-operative di agnosis for adult deformity.Procedure or technique used was anterior/posterior fusion.Levels implanted 2.It was reported that the probe was bent at the distal tip.Scissor jack assembly broken/bent at the distal end (will no longer open and close).Threads at the distal end of the instrument are stripped.Broaches/rasps and dilators will no longer thread onto the handle.There was no fragment left inside the patient.There was no patient symptoms or complications as a result of this event.